Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gassy, unhappiness in child. On similac advance. Help?

My son is 5 weeks old and he is on similac advance. After every bottle he fusses, unhappy, stiffens, and cries in pain every time. he is also very gassy. I am curious if I can switch him to the sensitive or the soy if that would help him. I have burped him many times throughout a bottle and I tried the gas medicine and I have changed his nipples on the bottle and nothing is working.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Its really sad why the baby is not on breastfeeds that is because all of the babies on breastfeeds are usually happy.However now that the baby is on similac advance continue with it.Maybe the baby has a colic and discuss with his docter whether he requires some antispasmodic drops.In fact it would be better that he be examined by the pediatrician before you switch to soy milk .
Take Care
Answered: Fri, 15 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor